# SDR USAA200611001

- Difficulty date: November 27, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N919UW
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Aircraft time: 69,531 hours, 31,235 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 X 12 INCH AREA OF CORE DAMAGE/DELAMINATION AT RIGHT I/B MID FLAP T/E WEDGE.  REMOVED DAMAGED WEDGE AND INSTALLED NEW WEDGE PER BOEING DWG 113N2003.
